Some results on the center of a ring with polynomial identity

Louis Rowen

Research output: Contribution to journalArticlepeer-review

168 Scopus citations
Original languageEnglish
Pages (from-to)219-223
Number of pages5
JournalBulletin of the American Mathematical Society
Volume79
Issue number1
DOIs
StatePublished - Jan 1973
Externally publishedYes

Keywords

  • Central polynomials
  • Ideals of center
  • Polynomial identity
  • Prime ring
  • Ring of quotients
  • Semiprime ring
  • Semiprimitive ring
  • Semisimple ring

Cite this